PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 2 | 221-223
Tytuł artykułu

Erratum to the paper "On the reflexivity of pairs of isometries and of tensor products of some reflexive algebras" (Studia Math. 83 (1986), 47-55)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A gap in the proof of [4, Theorem 1] is removed.
Słowa kluczowe
Czasopismo
Rocznik
Tom
103
Numer
2
Strony
221-223
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-01-21
poprawiono
1992-06-19
Twórcy
autor
  • Institute of Mathematics, University of Agriculture, Królewska 6, 30-045 Kraków, Poland
Bibliografia
  • [1] H. Bercovici and D. Weswood, The factorization of functions in the polydisc, Houston J. Math. 18 (1992), 1-6.
  • [2] D. Hadwin and E. A. Nordgren, Subalgebras of reflexive algebras, J. Operator Theory 7 (1982), 3-23.
  • [3] R. Olin and J. Thomson, Algebras of subnormal operators, J. Funct. Anal. 37 (1980), 271-301.
  • [4] M. Ptak, On the reflexivity of pairs of isometries and of tensor products of some reflexive algebras, Studia Math. 83 (1986), 47-55.
  • [5] H. Radjavi and P. Rosenthal, Invariant Subspaces, Springer, New York 1973.
  • [6] M. Słociński, On the Wold-type decomposition of a pair of commuting isometries, Ann. Polon. Math. 37 (1980), 255-262.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i2p221bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.